MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX PERCUTANEOUS DILATION TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX PERCUTANEOUS DILATION TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/597/090CZ
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the purple guide tube was difficult and occasionally unable to be inserted into the tracheostomy tube.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.Device evaluation: one decontaminated device sample was received for investigation.Under visual inspection the sample appeared to be in good condition.The tracheostomy kit contains sterile lubricating jelly.The introducer shall be lubricated by the help of lubricant for better insertion.As per instruction for use ¿insert the lubricated introducer into the lubricated tracheostomy tube ensuring that it ¿clicks¿ into position.¿ testing was performed and the purple introducer was easy to insert into the tube.Based on results of testing the reported failure was not observed, and no trend of similar customer complaints was identified.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
PORTEX PERCUTANEOUS DILATION TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20183593
Report Number3011237704-2024-00181
Device Sequence Number21065662
Product Code BTO
UDI-Device Identifier15019315107153
UDI-Public(01)15019315107153
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/597/090CZ
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown